# SDR USAA001599

- Difficulty date: September 28, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL ANGLE CRACKED .25 INCH, AFT SIDE STATION 727, BULKHEAD RBL 6.5.  REPLACED ANGLE PER SRM 51-10-01 AND EA 68132.  (M)
